| Model Number |
IntelliVue X3 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for bench repair and analysis was performed at the philips authorized service provider which included testing of the alleged device.The results of the analysis were that the device speaker was defective and needed replacement.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective speaker.The issue was resolved by replacing the defective speaker assembly and the product is back in service and was returned to the customer.E1: reporting institution phone#: (b)(6).
Event or Problem Description
It was reported that the device was presented with a speaker malfunction error message and there was no sound coming from the device in standalone mode.The device was in clinical use.There was no report of patient or user harm.